MathSciNet Relay Station
MathSciNet bibliographic data
MR362405 58F20 (34C40)
Hartzman, Carl S. Denjoy-type flows on orientable $2$-manifolds of higher genus. Trans. Amer. Math. Soc. 186 (1973), 219–227 (1974).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement